MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SET WITH MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SET WITH MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7052-24
Medical Device Problem Codes Device Alarm System (1012); Failure to Deliver (2338); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: no lot number was provided; therefore, a device history record (dhr) review could not be conducted.No product was returned; therefore, the reported complaint could not be confirmed and the root cause could not be determined.If the product is returned, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that there were creases in the tubing and the pump was alarming because no drug was getting from the cassette to the pump and through the line.The patient was delayed slightly in replacing their medication cassette as they had to waste a significant amount of cassettes and lines trying to find one that worked.The patient did not go without treatment for very long.No patient injury reported.

Brand Name
CADD EXTENSION SET WITH MICROBORE TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16673705
Report Number3012307300-2023-03485
Device Sequence Number20177824
Product Code FPA
UDI-Device Identifier10610586020346
UDI-Public10610586020346
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7052-24
Device Catalogue Number21-7052-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown